# SDR QXEA200400328

- Difficulty date: May 17, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 6,572 hours, 4,988 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 530113
- Condition: Out Of Rig
- Location: Zone 700
- Part time: 6,572 hours, 4,988 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - DURING GEAR RETRACTION, GOT GEAR DISAGREE MASTER WARNING.  BY THE TIME CHECKLIST WAS RETRIEVED, MESSAGE WENT AWAY AND GEAR RETRACTION WAS NORMAL.  RIGGED RUDDER PEDAL RVDT.  C/W OPERATIONAL TEST OF LANDING GEAR EXTENSION/RETRACTION SYSTEM.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
